Volvic Volvic

Trolley

Log in or Register to start shopping

 

Beecham All In One Liquid 160ml

Beecham All In One Liquid 160ml

160ml x 6 x 1

Product:All in One
RSP:£4.85
POR:29.94%
Pack Size:160ml
Product Code:117533
VAT Code:Standard
Brand:Beechams
Product Category:Grocery > Medicines > Cold Remedies
5000347061837
  • Provides effective relief from pain, congestion and chesty cough
  • Reduces your temperature when you have a fever
  • Loosens phlegm and relieves a chesty cough
  • .Helps to unblock your nose and sinuses helping you breathe more easily

 

Product Marketing

Beechams® All in One Liquid provides effective relief from pain, congestion and chesty cough.

It contains three ingredients - paracetamol, phenylephrine hydrochloride and guaifenesin - to provide relief of symptoms associated with colds and flu including:
- aches and pains
- fever
- chills
- chesty cough
- headache
- blocked nose
- sore throat
- phlegm
- catarrh
- painful sinuses

Paracetamol is a painkiller and reduces your temperature when you have a fever.

Guaifenesin is an expectorant which loosens phlegm and relieves a chesty cough.

Phenylephrine hydrochloride is a decongestant which helps to unblock your nose and sinuses helping you breathe more easily.

Always Read the Label

Ingredients

Each 20 ml dose contains: Paracetamol 500 mg, Guaifenesin 200 mg, Phenylephrine Hydrochloride 10 mg, Contains Ethanol 19% v/v - see leaflet for further information, Also includes Propylene Glycol, Sorbitol, Glycerol and Colour Sunset Yellow (E 110)

 

Additional Information

  • Pack Type: Box

 

Preparation and Usage

How to take:
Adults and children aged 12 years and over:
For oral use. Fill the measuring cup to the 20ml mark. Take one 20ml measured dose (or four 5 ml spoonfuls) every 4 hours as needed. Do not take more frequently than every 4 hours. Do not exceed four doses per 24 hours.

Not to be given to children under 12 years except on medical advice. Keep out of the reach and sight of children.

Do not take continuously for more than 5 days without medical advice. If symptoms persist consult your doctor.
Do not exceed the recommended dose.0

Storage

Store below 25°C.

Max Temp °C: 25

 

Safety

Cautions:
Patients suffering from chronic cough or asthma should consult a physician before taking this product.
Patients should stop using the product and consult a health care professional if cough lasts for more than 5 days or comes back, or is accompanied by a fever, rash or persistent headache.
Do not take with a cough suppressant.
Do not take if you have ever had an allergic reaction to any of the ingredients
If you are taking medication or are under medical care, consult your doctor before using this medicine.
Do not take if you have ever had an allergic reaction to any of the ingredients
Suitable for: Adults & children over 12 years. Not to be given to children under 12 years except on medical advice. Keep all medicines out of the reach and sight of children.
Contains paracetamol. Do not take with any other paracetamol-containing products. Immediate medical advice should be sought in the event of an overdose, even if you feel well.
Do not take with other flu, cold and decongestant products
This product should not be used during pregnancy or breast feeding without medical advice.

Always Read the Label

 

Manufacturer's Address

GlaxoSmithKline Consumer Healthcare,
Brentford,
TW8 9GS,
U.K.

 

 

Recommended for you

 

The image and product information have been prepared for illustration and information purposes only and may differ from that shown. Whilst Bestway/Batleys use reasonable endeavors to ensure that the product information presented is accurate and up to date it does not accept any liability for any information which may not be accurate, it is not a substitute for reading the product packaging or label prior to use. You should note that products and their ingredients are subject to change. If you do require precise ingredients or nutritional information you should consult the manufacturer, whose contact details will appear on the packaging or label. Where there is a link to a third party's website for further information on the product, please note that Bestway/Batleys have no control over and no liability for the contents of that website. Bestway/Batleys accept no liability or responsibility whatsoever for any other web sites which may be accessed through the Bestway/Batleys websites. Bestway and Batleys are reliant upon third parties for much of the information provided and reserve the right to change data, references and product specifications at any time. This data is supplied for personal use only. It may not be reproduced in any way whatsoever without Bestways/Batleys prior consent, nor without due acknowledgement.

Welcome!

×

In order to show you the product range available at your local depot, please enter your postcode:

Just show me the default range »

Existing Customers

Please log in »